Proceedings of the Steklov Institute of Mathematics

, Volume 279, Issue 1, pp 194–206 | Cite as

Harnack inequalities, Kobayashi distances and holomorphic motions

  • E. M. Chirka


We prove some generalizations and analogs of the Harnack inequalities for pluriharmonic, holomorphic and “almost holomorphic” functions. The results are applied to proving smoothness properties of holomorphic motions over almost complex manifolds.


STEKLOV Institute Complex Manifold Quasiconformal Mapping Harnack Inequality Complex Banach Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. Agard, “Distortion Theorems for Quasiconformal Mappings,” Ann. Acad. Sci. Fenn. A.I, No. 413 (1968), 11 p.Google Scholar
  2. 2.
    L. V. Ahlfors, Conformal Invariants: Topics in Geometric Function Theory (AMS Chelsea Publ., Providence, RI, 2010).zbMATHGoogle Scholar
  3. 3.
    L. V. Ahlfors, Lectures on Quasiconformal Mappings (Van Nostrand, Princeton, NJ, 1966).zbMATHGoogle Scholar
  4. 4.
    F. P. Gardiner, Y. Jiang, and Z. Wang, “Holomorphic Motions and Related Topics,” in Geometry of Riemann Surfaces (Cambridge Univ. Press, Cambridge, 2010), LMS Lect. Note Ser. 368, pp. 156–193; arXiv: 0802.2111 [math.CV].Google Scholar
  5. 5.
    W. K. Hayman and P. B. Kennedy, Subharmonic Functions (Academic Press, London, 1976), Vol. 1.zbMATHGoogle Scholar
  6. 6.
    J. A. Hempel, “The Poincaré Metric on the Twice Punctured Plane and the Theorems of Landau and Schottky,” J. London Math. Soc., Ser. 2, 20, 435–445 (1979).MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    J. A. Jenkins, “On Explicit Bounds in Schottky’s Theorem,” Can. J. Math. 7, 76–82 (1955).MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings (M. Decker, New York, 1970).zbMATHGoogle Scholar
  9. 9.
    O. Lehto and K. I. Virtanen, “On the Existence of Quasiconformal Mappings with Prescribed Complex Dilatation,” Ann. Acad. Sci. Fenn. A.I, No. 274 (1960), 24 p.Google Scholar
  10. 10.
    R. Mãné, P. Sad, and D. Sullivan, “On the Dynamics of Rational Maps,” Ann. Sci. éc. Norm. Supér., Sér. 4, 16, 193–217 (1983).zbMATHGoogle Scholar
  11. 11.
    Z. Nehari, Conformal Mapping (Dover Publ., New York, 1975).Google Scholar
  12. 12.
    H. L. Royden, “Remarks on the Kobayashi Metric,” in Several Complex Variables. II: Proc. Conf., Univ. Maryland, 1970 (Berlin, Springer, 1971), Lect. Notes Math. 185, pp. 125–137.CrossRefGoogle Scholar
  13. 13.
    H. L. Royden, “The Extension of Regular Holomorphic Maps,” Proc. Am. Math. Soc. 43, 306–310 (1974).MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    I. N. Vekua, Generalized Analytic Functions (Nauka, Moscow, 1988; Pergamon, Oxford, 1962).zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations